# SDR DALA2023051103737

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 72,519 hours, 28,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2758049) DURING INSPECTION FOUND PASSENGER COMPARTMENT FLOOR STRUCTURE, STA 947.5 IN THE MIDDLE OF THE BEAM UPPER SURFACE WITH CORROSION. PASSENGER COMPARTMENT FLOOR SRTUCTURE, STA. 947.5 IN THE MIDDLE OF THE BEAM UPPER SURFACE WAS REPAIRED I.A.W B737-800 SRM 53-70-51-2R-5.
